# SDR C2XA09IA279

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 24,728 hours, 23,364 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD4
- Part serial: 4175
- Condition: Inoperative
- Location: Landing Gear
- Part time: 17,042 hours, 14,429 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3102, ON DEPARTURE FROM MAF, THE CREW REPORTED THAT THE NOSE GEAR RETRACTION MADE LOUD NOISES DURING STOWAGE FOLLOWED BY PERSISTENT DEEP THUMPING FOR THE ENTIRE FLIGHT WITH THE NOSE GEAR POSITION INDICATOR CYCLING BETWEEN UP AND INTRANSIT FOR THE ENTIRE FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LGEU (LANDING GEAR ELECTRONIC UNIT), OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
